Login
|
New Account
ITA
ENG
THE RISK OF EPITHELIAL OVARIAN-CANCER AMONG WOMEN WITH POLYCYSTIC OVARIAN DISEASE
Authors
SCHILDKRAUT J
SCHWINGL P
HUGHES C
Citation
J. Schildkraut et al., THE RISK OF EPITHELIAL OVARIAN-CANCER AMONG WOMEN WITH POLYCYSTIC OVARIAN DISEASE, American journal of epidemiology, 141(11), 1995, pp. 77-77
Citations number
NO
Categorie Soggetti
Public, Environmental & Occupation Heath
Journal title
American journal of epidemiology
→
ACNP
ISSN journal
00029262
Volume
141
Issue
11
Year of publication
1995
Supplement
S
Pages
77 - 77
Database
ISI
SICI code
0002-9262(1995)141:11<77:TROEOA>2.0.ZU;2-C